# SDR USAA040500

- Difficulty date: July 26, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Part time: 45,987 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND STRINGER CRACKED 1.25 INCH, STRINGER 5A LEFT BS 1138 HORIZ STABILIZER CUTOUT.  SPLICED STRINGER PER TYPICAL REPAIR 53-80-04, SRM 53-00-01 FIG 221.  (M)
